Israel Journal of Mathematics

, Volume 32, Issue 2, pp 201–208

A point distal transformation of the torus


DOI: 10.1007/BF02764916

Cite this article as:
Rees, M. Israel J. Math. (1979) 32: 201. doi:10.1007/BF02764916


A point-distal non-distal homeomorphism of the torus is constructed. By a similar construction, a point-distal homeomorphism of then+1-dimensional torus can be constructed, with any two compact subsets ofRn among its fibres over some factor.

Copyright information

© The Weizmann Science Press of Israel 1979

Authors and Affiliations

  • M. Rees
    • 1
  1. 1.Mathematics InstituteUniversity of WarwickCoventryEngland